MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION IMPLANT; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION IMPLANT; ACETABULAR RECONSTRUCTION IMPLANT
Model Number PV-ACREC-04M
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation is ongoing.Once additional information is received, a supplemental will be submitted accordingly.
 
Event or Problem Description
It was reported on (b)(6) 2023 that a my3d personalized pelvic reconstruction implant was unable to fit as intended, due to issues removing previous hardware.The previous hardware was an augment from another company which was intended to be removed, but it was left in the patient as it was difficult to remove intra-operatively.As a result, the acetabular reconstruction implant was slightly proud of the intended location.The procedure was able to be completed successfully.This event will be reportable to the fda as a malfunction, as the issue could cause or contribute to a serious injury in the future.
 
Event or Problem Description
It was reported on (b)(6) 2023 that a my3d personalized pelvic reconstruction implant was unable to fit as intended, due to issues removing previous hardware.The previous hardware was an augment from another company which was intended to be removed, but it was left in the patient as it was difficult to remove intra-operatively.As a result, the acetabular reconstruction implant was slightly proud of the intended location.The procedure was able to be completed successfully with a 45 minute surgical delay.This event will be reportable to the fda as a malfunction, as the issue could cause or contribute to a serious injury in the future.
 
Additional Manufacturer Narrative
It was reported that during a my3d pelvic reconstruction case (c23-087) on (b)(6) 2023, there was difficulty placing the acetabular reconstruction implant.The patient had previously implanted hardware from a different company - acetabular cup, augment, acetabular cement, screws, posterior plates, floating bone.The patient was reported to have sclerotic bone.It was reported that a previously implanted augment could not be removed and was left in the patient.Additionally, the recommended posterior lateral approach in the design proposal was not used- the surgeon operated laterally.The procedure was completed with a 45-minute surgical delay.The patient had previously implanted hardware from a different company - acetabular cup, augment, acetabular cement, screws, posterior plates, floating bone.It was reported that a previously implanted augment could not be removed and was left in the patient.As the previously implanted augment was left in the patient, it likely caused difficulty fitting the patient matched implant into the patient, as it was designed with the intention of all previous hardware being removed.According to the case plan for c23-087, "all existing pelvic hardware and cement to be removed- acetabular cup, augment, existing acetabular cement, screws, posterior plates, floating bone." additionally, the recommended posterior lateral approach in the design proposal was not used- the surgeon operated laterally.Operating from a different plane than originally planned can also contribute to difficulty during implantation.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION IMPLANT
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsipanny NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key17101184
Report Number3013450937-2023-00097
Device Sequence Number15376172
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-ACREC-04M
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC22-087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date09/08/2023
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown